MathSciNet Relay Station
MathSciNet bibliographic data
MR1618745 (99e:65065) 65F15 (15A18 65F50)
Zhang, T.; Law, K. H.; Golub, G. H. On the homotopy method for perturbed symmetric generalized eigenvalue problems. SIAM J. Sci. Comput. 19 (1998), no. 5, 1625–1645 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement